# SDR 20000713SH015

- Difficulty date: December 29, 1998
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N387PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC531
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 573
- Condition: Failed
- Location: Lt Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, GEAR WAS RETRACTED NORMALLY WHEN BOTH HYDRAULIC FLOW WARNING LIGHTS ILLUMINATED THE GEAR WAS IMMEDIATELY EXTENDED AND AN UNEVENTFUL LANDING WAS MADE.  UPON INSPECTION, DISCOVERED THE HYDRAULIC ACCUMULATOR HAD BURST.  THE DATE OF MFG ON THIS ITEM WAS 2Q94 AND WAS IN GOOD CONDITION.  FATIGUE OR POSSIBLY A LOSS OF PRE-CHARGE PRESSURE MAY HAVE CAUSED THIS FAILURE.  (X)
